Skip to product information
1 of 1
Availability :

In Stock

FLUDREX SYRUP 120ML

FLUDREX SYRUP 120ML

Regular price QAR 10.00
Regular price Sale price QAR 10.00
Sale Sold out

Purchase this product and earn an extra 2 myRaf Rewards!

FLUDREX SYRUP 120ML

Brand :

FLUDREX

Description

  • Each 5 ml FLUDREX Syrup contains Paracetamol 120 mg, Pseudoephedrine HCl 15 mg, and Chlorpheniramine maleate 0.75 mg
  • It is effective against the symptoms of cold and flu

How To Use

Children aged 6-12 years can use 10 ml 3 times a day
do not give for children under 6 years of age
should not be given to patients who takes MAOIs

Features

Ingredients Paracetamol 120mg, Pseudoephedrine hydrochloride 15mg, Chlorphenamine maleate 0.75mg
Indication Urticaria, Cold Symptoms, Allergies, Asthma, Hay Fever, Pain, Fever, Migraine, Nasal Congestion, Allergic rhinitis
Route Of AdministrationOral
Suitable ForChildren
GenderUnisex
FormulationSyrup
Storage TemperatureBelow 25°C
Country Of OriginKuwait
Weight255.00
View full details

Buy Together & Earn More myRaf Rewards

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)